# SDR DALA2021090905329

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 76,821 hours, 28,441 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Fire
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SHIP 5639- FIRE- AT FL 390 LOUD BANG HEARD FOLLOWED BY ARCING AND SMALL FIRES IN CAPTAIN'S WINDSCREEN. CORRECTIVE ACTION: REPLACED CAPTAIN'S #1 WINDSHIELD & WINDOW HEAT CONTROL UNIT.
